Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 8, NWS Jackson, KY

April 7, 20154 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Apr 7, 2015, 7:19 PM EDT for 4 counties in Kentucky. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2015, 7:19 PM EDT (23:19 UTC)
Expired
Apr 7, 2015, 8:15 PM EDT
In force
56 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jackson County, KY, Laurel County, KY, Pulaski County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 6:58 PM EDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS53 KJKL 072319
SVRJKL
KYC109-125-199-203-080015-
/O.NEW.KJKL.SV.W.0008.150407T2319Z-150408T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
719 PM EDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHEASTERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  WESTERN JACKSON COUNTY IN SOUTHEASTERN KENTUCKY...
  ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 815 PM EDT

* AT 719 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR STANFORD TO 7 MILES WEST OF GUM SULPHUR TO 7
  MILES NORTHWEST OF BEE LICK TO NEAR STAB...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LONDON...MOUNT VERNON...PULASKI...BRODHEAD...SCIENCE HILL...VOX...
  HAZEL PATCH...DONARO...BENT...PARROT...JEP HILL...JOHNETTA...
  COLLINGSWORTH...ROYRADER...HIGHTOP...COOKSBURG...LAKE LINVILLE...
  EGLON...MUELLERSVILLE AND MORRILL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HAL ROGERS PARKWAY BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 37 AND
72.
 KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 11.
 KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 25 AND
40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3736 8456 3733 8451 3734 8450 3748 8445
      3747 8438 3750 8435 3754 8435 3753 8430
      3751 8427 3753 8422 3751 8407 3730 8392
      3724 8395 3697 8421 3723 8473
TIME...MOT...LOC 2319Z 284DEG 30KT 3756 8467 3745 8459 3738 8462 3723
8478

HAIL...0.75IN
WIND...60MPH

$$

JP
2 follow-up statements
405 
WWUS53 KJKL 072345
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
745 PM EDT TUE APR 7 2015

KYC109-125-199-203-080015-
/O.CON.KJKL.SV.W.0008.000000T0000Z-150408T0015Z/
LAUREL KY-PULASKI KY-JACKSON KY-ROCKCASTLE KY-
745 PM EDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL LAUREL...NORTHEASTERN PULASKI...SOUTHWESTERN JACKSON AND
ROCKCASTLE COUNTIES...

AT 745 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF GUM SULPHUR TO HIATT TO SPIRO TO
DABNEY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LONDON...MOUNT VERNON...PULASKI...BRODHEAD...SCIENCE HILL...VOX...
HAZEL PATCH...DONARO...BENT...PARROT...JEP HILL...JOHNETTA...
COLLINGSWORTH...ROYRADER...HIGHTOP...COOKSBURG...LAKE LINVILLE...
EGLON...MUELLERSVILLE AND LEVEL GREEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HAL ROGERS PARKWAY BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 37 AND
68.
 KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 11.
 KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 25 AND
40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3736 8456 3733 8451 3734 8450 3748 8445
      3747 8438 3747 8405 3730 8392 3724 8395
      3697 8421 3723 8473
TIME...MOT...LOC 2345Z 284DEG 30KT 3751 8444 3740 8436 3733 8439 3718
8455

HAIL...0.75IN
WIND...60MPH

$$

SHALLENBERGER
823 
WWUS53 KJKL 080017
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
817 PM EDT TUE APR 7 2015

KYC109-125-199-203-080027-
/O.EXP.KJKL.SV.W.0008.000000T0000Z-150408T0015Z/
LAUREL KY-PULASKI KY-JACKSON KY-ROCKCASTLE KY-
817 PM EDT TUE APR 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAUREL...NORTHEASTERN
PULASKI...SOUTHWESTERN JACKSON AND ROCKCASTLE COUNTIES HAS EXPIRED...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHEASTERN KENTUCKY.

LAT...LON 3736 8456 3733 8451 3734 8450 3748 8445
      3747 8438 3747 8405 3730 8392 3724 8395
      3697 8421 3723 8473
TIME...MOT...LOC 0016Z 284DEG 30KT 3751 8444 3740 8436 3733 8439 3718
8455

$$

SHALLENBERGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:12 PM EDT, 7 minutes earlier.

Area forecast discussion, Apr 7, 7:12 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
712 PM EDT TUE APR 7 2015

.UPDATE...
ISSUED AT 712 PM EDT TUE APR 7 2015

SUBSTANTIAL INSTABILITY PRESENT AND AMPLE MOISTURE AVAILABLE
ACROSS THE AREA IS FUELING SOME STRONG TO SEVERE STORMS ACROSS
EASTERN KENTUCKY AND AS SUCH HAVE UPDATED TO ISSUE THE SEVERE
THUNDERSTORM WATCH ACROSS THE AREA UNTIL 04Z TONIGHT. A FEW BOWING
SEGMENTS PRESENT ALONG THE ACTIVITY MOVING INTO THE AREA WILL MAKE
FOR MORE OF A WIND THREAT HEADING INTO THIS EVENING A NEW ZFP HAS
BEEN ISSUED.

UPDATE ISSUED AT 610 PM EDT TUE APR 7 2015

CURRENT CONDITIONS ACROSS THE AREA FEATURES A DEVELOPING MCS OUT
IN CENTRAL KENTUCKY AS IT MOVES EAST INTO THE AREA THIS EVENING.
THOUGH POSSIBLE LESSENED INSTABILITY THROUGH THE DAY...THERE HAVE
BEEN A FEW PEAKS OF SUN AFTER THE EARLIER CONVECTION SO WOULD
EXPECT SOME CONTINUED SHOWERS AND THUNDERSTORMS TO MOVE THROUGH
THE AREA THIS EVENING AND INTO TONIGHT. SHOULD SEE A SLIGHT
WEAKENING IN CONVECTION DUE TO THE LESS FAVORABLE ENVIRONMENT BUT
HYDRO CONCERNS ARE RELATIVELY HIGH DUE TO RAINFALL EARLIER TODAY
AND THIS AFTERNOON. THEREFORE...HAVE DECIDED TO ISSUE A FLASH
FLOOD WATCH THROUGH TONIGHT AND INTO TOMORROW. WITH THIS...HAVE
RAMPED UP POPS AND QPF. SOME NEW ZONES HAVE BEEN ISSUED AS WELL.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 359 PM EDT TUE APR 7 2015

THE PICTURE IS MUDDLED AS THE PERIOD STARTS. WE ARE CURRENTLY
ENTERING A LULL IN CONVECTIVE ACTIVITY AS ONE AREA OF PRECIP EXITS
TO THE EAST...AND ANOTHER IS MAINLY NORTH OF THE OHIO RIVER IN
SOUTHERN INDIANA AND SOUTHERN ILLINOIS. WHILE WESTERN AND CENTRAL
KY HAVE SEEN CONSIDERABLE DESTABILIZATION TODAY...OUR AREA HAS
NOT. THE CONVECTION IN ILLINOIS AND INDIANA IS MOVING IN OUR
DIRECTION...BUT THE EXTENT TO WHICH IT WILL REMAIN INTACT IS IN
QUESTION. HAVE STOPPED POPS JUST SHY OF LIKELY FOR TONIGHT...BUT
TRENDS WILL NEED TO BE WATCHED TO SEE IF THEY NEED TO BE RAISED.

THINK THAT WHATEVER CONVECTION WE GET WILL PEAK THIS
EVENING...WITH DIMINISHED ACTIVITY OVERNIGHT. BOTH THE GFS AND NAM
SUGGEST ANOTHER TIME OF ELEVATED POPS AT MID DAY OR EARLY
AFTERNOON ON WEDNESDAY. AFTER THIS THE FOCUS FOR MUCH OF THE
ACTIVITY SHIFTS TO OUR N AND W FOR THURSDAY NIGHT AS STRONG LOW
PRESSURE DEVELOP OVER THE MIDDLE OF THE NATION AND PUTS OUR REGION
MORE INTO THE WARM SECTOR.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 359 PM EDT TUE APR 7 2015

EASTERN KENTUCKY REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE
AT THE START OF THE EXTENDED PERIOD...WITH CONTINUED UNSETTLED
WEATHER. SHOWERS AND THUNDERSTORMS ARE LIKELY ON THURSDAY AND
ESPECIALLY ON FRIDAY WHEN THE UPPER LEVEL TROUGH FINALLY MAKE A PUSH
EWD. AS THE ASSOCIATED SFC LOW TRACKS NEWD TOWARDS THE GREAT LAKES
ON FRIDAY...AN EXTENDED COLD FRONT WILL APPROACH THE
REGION...INCREASING SHOWER AND THUNDERSTORM ACTIVITY. MODEL
SOUNDINGS SHOW CAPE/LI VALUES...THOUGH VALUES ARE ABOUT THE SAME AS
TODAYS AND AREAS OF STRONGER THUNDERSTORMS DID DEVELOP. THE MORE
SIGNIFICANT THREAT WILL LIKELY BE HEAVY RAINFALL AND A FLASH FLOOD
THREAT...ESPECIALLY SINCE PW/S ARE WELL ABOVE NORMAL. THE FRONT
SHOULD PASS THROUGH EASTERN KENTUCKY SOMETIME ON FRIDAY
AFTERNOON/EVENING...THOUGH THE GFS IS STILL A BIT FASTER THAN THE
ECMWF. SO HAVE WENT WITH A MODEL BLEND WITH POPS INTO SAT MORNING.

THE WEEKEND SHOULD BE A BIT COOLER BUT DRY AS HIGH PRESSURE MOVES
ACROSS KENTUCKY. HOWEVER THE DRY WEATHER IS SHORT LIVED AS ONCE
AGAIN WE FALL UNDER THE INFLUENCE OF BROAD SOUTHWEST FLOW ON MONDAY.
THIS WILL ALLOW FOR ANOTHER PROLONGED PERIOD OF UNSETTLED WEATHER
CONSISTING OF SHOWER AND THUNDERSTORM ACTIVITY NEXT WEEK.

TEMPERATURES THROUGH THE PERIOD WILL GENERALLY BE WELL ABOVE
NORMAL...LIKELY SURPASSING THE 80 DEGREE MARK FOR THE FIRST TIME
THIS YEAR.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 712 PM EDT TUE APR 7 2015

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COMPLEX MOVING INTO
THE AREA WILL MAKE FOR NEAR FIELD MINIMUMS ACROSS THE AREA AND AT
THE AIRPORT SITES. WILL HAVE IFR AND BELOW CONDITIONS THROUGH MUCH
OF THIS EVENING AND INTO TONIGHT. AS THE CONVECTION MOVES
ON...EXPECT SOME FOG AND LOW CEILINGS TO DEVELOP TONIGHT AND
TOWARDS DAWN. WINDS WILL REMAIN MAINLY LIGHT OUTSIDE OF
THUNDERSTORMS. MORE CONVECTION WILL DEVELOP TOMORROW AFTERNOON AND
INTO THE EVENING AND HAVE INPUT THIS THREAT INTO THE TAF SITES AS
WELL.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

UPDATE...SHALLENBERGER
SHORT TERM...HAL
LONG TERM...JVM
AVIATION...SHALLENBERGER
Hazardous weather outlook, Apr 7, 6:47 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
647 PM EDT TUE APR 7 2015

KYZ050>052-058>060-068-069-079-080-104-106>117-090200-
MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-
PULASKI-LAUREL-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-
BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
INCLUDING THE CITIES OF...CAMARGO...JEFFERSONVILLE...
MOUNT STERLING...OWINGSVILLE...MOREHEAD...IRVINE...RAVENNA...
CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...MOUNT VERNON...
MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...SANDY HOOK...
WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN
647 PM EDT TUE APR 7 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 29 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A
THREAT OF ISOLATED FLOODING. A FEW OF THE MOST INTENSE STORMS MAY
BE SEVERE AND CONTAIN DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
FRIDAY EVENING...WITH A THREAT OF LOCALLY HEAVY RAINFALL.
THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...HAIL...
OR WIND DAMAGE WHICH OCCUR THROUGH FRIDAY EVENING.

KYZ044-083>088-118>120-090200-
FLEMING-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-LETCHER-MARTIN-
PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...JENKINS...
WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...
SOUTH WILLIAMSON
647 PM EDT TUE APR 7 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A
THREAT OF ISOLATED FLOODING. A FEW OF THE MOST INTENSE STORMS MAY
CONTAIN STRONG WIND GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
FRIDAY EVENING...WITH A THREAT OF LOCALLY HEAVY RAINFALL.
THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...HAIL...
OR WIND DAMAGE WHICH OCCUR THROUGH FRIDAY EVENING.

HAL/SHALLENBERGER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:49 AM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more3 hr
Apr 7, 9:59 AM EDTFlash Flood WarningJKLBell, Knox, Laurel, Whitley3 hr
Apr 7, 12:40 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Estill, Fleming, Menifee, Montgomery and 4 more6 hr
Apr 7, 12:46 PM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery, Morgan44 min
Apr 7, 6:03 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more6 hr
Apr 7, 6:50 PM EDTTornado WarningJKLEstill, Jackson25 min
Apr 7, 7:10 PM EDTTornado WarningJKLEstill, Jackson, Lee50 min
Apr 7, 7:23 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Lee, Menifee, Montgomery, Morgan and 3 more52 min
Apr 7, 7:35 PM EDTFlash Flood WarningJKLBath, Menifee, Montgomery6 hr
Apr 7, 7:55 PM EDTTornado WarningJKLBreathitt, Estill, Lee, Wolfe35 min
Apr 7, 7:57 PM EDTFlash Flood WarningJKLEstill, Jackson, Lee, Owsley, Powell, Wolfe6 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.